# SDR SWIA2021090760807

- Difficulty date: June 19, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5751 · Ailerons
- Part: Retainer
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON HAS 2 EA. ATTACH POINT BOLT RETAINERS WITH CORRODED HARDWARE, BONDING JUMPER ATTACH BOLT IS CORRODED(AT RIBLET),AND NUT CORRODED AT FLUTTER DAMPER TO AILERON ATTACH POINT     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED CORRODED HARDWARE ON LH AILERON IAW CRJ 200 AMM 27-15-01-400-801 REF MX TRANS# 22675578  FOR INSTALL/OPS/ AND RIGS OF THE LH AILERON
